# SDR 2000UALA00265

- Difficulty date: May 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 8,635 hours
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE99116K
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTING WITH LOSS OF YELLOW SYSTEM.  *S/D*  FOUND DAMAGED O-RING AT POWER TRANSFER UNIT QUICK DISCONNECT FITTING.  REPLACED O-RING, SERVICED SYSTEM AND LEAK CKD.  NO FURTHER LEAKS NOTED.
